Heavy Rain, Flagler
- When
- August 8, 12:00 AM EST to August 9, 12:00 AM EST
- Where
- Flagler County, Countywide
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
70 in. 95 in.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
React Base 1 Indian Trails NW Palm Coast: 0.70 in. Palm Harbor, NE Palm Coast: 0.95 in. KF4UHY Bulow Plantation, SE Flagler County: 6.00 in. Daytona North, W Flagler County: 6.00 inFlagler EOC, Bunnell: 3.03 in. Quail Hollow, south Palm Coast: 4.75 in. Cody's Corner, SW Flagler County: 6.00 in. Ag Center, One mile NW of Bunnell: 2.75 in. Automated station near Palm Coast: 2.90 in. Pine Street, Bunnell: 2.00 in. Flagler Beach: 2.00 in.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 7, 7:49 PM EST, 4 hours 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 849 PM EDT SAT AUG 7 2004 COLD FRONT SOUTH OF AREA WITH HIGH PRESSURE WEDGE OVER AREA. 00Z JAX SOUNDING SHOWS NE-E FLOW UP TO AROUND 6K FEET. SURFACE WINDS STILL UP ESPECIALLY NEAR COAST BUT NOT AS STRONG AS EARLIER THIS EVENING. LIGHT SHOWER ACTIVITY CONTINUES OVER FLAGLER COUNTY AND IS DRIFTING INTO ST. JOHNS COUNTY. LOW DEWPOINTS OVER AREA WILL RESULT IN ANOTHER NIGHT OF RELATIVELY COOL TEMPS BUT LOW CLOUDS AND WIND WILL KEEP TEMPERATURES FROM FALLING TO DEWPOINTS. ONLY MINOR TWEAKS TO FORECAST. MARINE...OBS SHOW WINDS STEADY AROUND 20 KNOTS AND SEAS 5-6 FEET. SCA TO CONTINUE. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...SMALL CRAFT ADVISORY FERNANDINA BCH-FLAGLER BCH OUT 60 NM. GA...SMALL CRAFT ADVISORY ALTAMAHA SND-FERNANDINA BCH OUT 60 NM. && MZ/AS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 900 PM EDT SAT AUG 7 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081000- ALACHUA FL-APPLING GA-ATKINSON GA-BACON GA-BAKER FL-BRADFORD FL- BRANTLEY GA-CHARLTON GA-CLAY FL-CLINCH GA-COASTAL CAMDEN GA- COASTAL GLYNN GA-COFFEE GA-COLUMBIA FL-DUVAL FL-ECHOLS GA-FLAGLER FL- GILCHRIST FL-HAMILTON FL-INLAND CAMDEN GA-INLAND GLYNN GA- JEFF DAVIS GA-MARION FL-NASSAU FL-PIERCE GA-PUTNAM FL-ST. JOHNS FL- SUWANNEE FL-UNION FL-WARE GA-WAYNE GA- 900 PM EDT SAT AUG 7 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... STRONG NORTHEASTERLY WINDS AND ROUGH SEAS WILL ENHANCE THE RIP CURRENT THREAT ALONG THE COAST. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ON SUNDAY...A MODERATE RISK OF RIP CURRENTS IS STILL EXPECTED AT AREA BEACHES. THE OLD FRONTAL BOUNDARY IS EXPECTED TO SLIDE NORTHWARD INTO NORTH FLORIDA WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. A FEW OF THESE COULD CONTAIN LOCALLY HEAVY RAIN AT TIMES. MONDAY THROUGH FRIDAY...A RETURN TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS IS EXPECTED. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS/DEESE
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2004Every state in 2004This day in weather historyWarnings in Florida, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5413069.